# SDR DALA2015111707030

- Difficulty date: November 14, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 68,767 hours, 51,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS FROM SEAT ROWS 31 AND AFT TO BE INOPERATIVE.  THE B5-212 POWER SUPPLY WAS REPLACED.  THE LIGHTS TESTED GOOD.
